# SDR TRBA200736

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 16,271 hours, 18,778 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: MS21905D6
- Condition: Broken
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON SELECTING L/G UP, THE NOSE AND RT GEAR RETRACTED.  THE LT MLG UNLOCKED, HOWEVER IT REMAINED IN THE DOWN POSITION WITH BOTH INDICATING SYSTEMS DISPLAYING RED UNLK AND GREEN DOWN TRIANGLE SIMULTANEOUSLY.  ATC TOWER CONFIRMED THE GEAR APPEARED DOWN.  AFTER SLOWING TO 120 KTS, THE GEAR WAS CYCLED DOWN AND THEN RETRACTED NORMALLY.  AT THIS TIME FOUND LT MLG PLUMBING TEE FITTING BROKEN.  REMOVED AND REPLACED TEE FITTING AS PER MM NR 32-31-50 (FIG 16 ITEM NR 50).  PERFORMED EXTENSION AND RETRACTION AS PER JIC NR 32-31-00 AND FOUND SYSTEM WORKING PROPERLY.
